Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Diagnosed with congestive heart failure. Noticed red patches on arm. What is causing this?

My mom is 85 and diagnosed with congestive heart failure because of fluid in her lungs and legs. Last Wednesday they put a pacemaker in her. She was released from the hospital Saturday and now in a nursing rehab center. Today they went to check her blood pressure and noticed her left arm had many red patches of bruising all over so they did not check her blood pressure. She also noticed some on her right arm but not to the extent of her left. What is causing this to happen?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi, in this age group red patches and bruising may be because of senile purpura. And you have not mentioned whether she is on antiplatelet agents are antithrombotics because she had congestive heart failure. These agents can cause bleeding complications in some. So you have to evaluate .
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor